Seguir
Alex Haro
Alex Haro
Departament of Matemàtiques i Informàtica, Universitat de Barcelona
Email confirmado em maia.ub.es
Título
Citado por
Citado por
Ano
The parameterization method for invariant manifolds
A Haro, M Canadell, JL Figueras, A Luque, JM Mondelo
Applied mathematical sciences 195, 2016
231*2016
A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: rigorous results
A Haro, R de la Llave
Journal of Differential Equations 228 (2), 530-579, 2006
1522006
A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: numerical algorithms
A Haro, R de la Llave
Discrete and Continuous Dynamical Systems Series B 6 (6), 1261, 2006
1262006
A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: explorations and mechanisms for the breakdown of hyperbolicity
A Haro, R de La Llave
SIAM Journal on Applied Dynamical Systems 6 (1), 142, 2007
1232007
Rigorous computer-assisted application of KAM theory: a modern approach
JL Figueras, A Haro, A Luque
Foundations of Computational Mathematics 17, 1123-1193, 2017
772017
Singularity theory for non-twist KAM tori
A González-Enríquez, A Haro, R De la Llave
American mathematical society 227 (1067), 2014
502014
Reliable computation of robust response tori on the verge of breakdown
JL Figueras, À Haro
SIAM Journal on Applied Dynamical Systems 11 (2), 597-628, 2012
482012
Manifolds on the verge of a hyperbolicity breakdown
A Haro, R de la Llave
Chaos: An Interdisciplinary Journal of Nonlinear Science 16 (1), 2006
482006
Strange nonchaotic attractors in Harper maps
À Haro, J Puig
Chaos: An Interdisciplinary Journal of Nonlinear Science 16 (3), 2006
432006
Computation of quasi-periodic normally hyperbolic invariant tori: algorithms, numerical explorations and mechanisms of breakdown
M Canadell, À Haro
Journal of Nonlinear Science 27, 1829-1868, 2017
422017
Parameterization method for computing quasi-periodic reducible normally hyperbolic invariant tori
M Canadell, À Haro
Advances in differential equations and applications, 85-94, 2014
392014
Computation of quasiperiodic normally hyperbolic invariant tori: rigorous results
M Canadell, À Haro
Journal of Nonlinear Science 27, 1869-1904, 2017
382017
A Thouless formula and Aubry duality for long-range Schrödinger skew-products
A Haro, J Puig
Nonlinearity 26 (5), 1163, 2013
342013
The primitive function of an exact symplectomorphism
À Haro
Nonlinearity 13 (5), 1483, 2000
332000
New mechanisms for lack of equipartition of energy
À Haro, R de La Llave
Physical Review Letters 85 (9), 1859, 2000
272000
Automatic differentiation tools in computational dynamical systems
A Haro
Univ. of Barcelona Preprint, 2008
262008
Different scenarios for hyperbolicity breakdown in quasiperiodic area preserving twist maps
JL Figueras, À Haro
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (12), 2015
232015
One dimensional invariant manifolds of Gevrey type in real-analytic maps
I Baldomá, A Haro
Discrete Contin. Dyn. Syst. Ser. B 10 (2-3), 295-322, 2008
222008
Automatic differentiation methods in computational dynamical systems: Invariant manifolds and normal forms of vector fields at fixed points
A Haro
IMA Note, 2008
212008
Converse KAM theory for monotone positive symplectomorphisms
A Haro
Nonlinearity 12 (5), 1299, 1999
161999
O sistema não pode efectuar a operação agora. Tente mais tarde.
Artigos 1–20